# SDR 06FDEA03966

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 46,628 hours, 14,535 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THRU 1000' WITH ENGINE AND WING ANTI-ICE ON THE NR 3 MANIFOLD FAIL LIGHT CAME ON.  REMAINED OUT OF ICING.  LANDED AT NEAREST SUITABLE AIRFIELD, KSTL.  RT WING PRESSURE SWITCH FAULTED IN CAC.  DROPPED FLAPS/SLATS AND CHECKED WING ANTI-ICE LINES FOR LEAKS, NONE NOTED.  CHECKED FWD CARGO AREA FOR LEAKS, NONE DETECTED.  PERFORMED NR 3 SYSTEM DECAY CHECK IAW DC-10 JRH, TEST PASSED.  DUE TO PREVIOUS REPORT OF 60 PSIG AND  NORMAL DECAY CHECK, CHANGING HIGH PRESSURE BLEED CONTROL VALVE, PRESSURE REGULATING VALVE, RIGHT WING ANTI-ICE VALVE, MANIFOLD FAIL CONTROLLER AND PNEUMATIC CHECK VALVE.
